Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Had gonorrhea. Taking ceftriaxone Iv and doxicyline. Headaches continued. Why?

Halo sir,My name is jon.I am 23.I got a std named gonorrhea in 2010.I was treated for this diseases after 4 months.I dont know if that time i also got some other diseases cause My testicle was so painful at that time too.That time I was hospitalized 1st time for 2 days and after 4 months for the 2nd time for 7 days.That time i was taking ceftriaxone Iv and orally doxicyline.I exactly dont know if that worked that time.But i got a headache from that time until now.It is really painful sometimes.Thinking about having meningitis i took ceftriaxone 2g IV again for 22 days,once daily .It just completed 1 month ago.But my headache is still not gone.Now i have got some skin rash in my tigh(red color),Headache,Tsticle pain sometimes,sometimes heart mussle pain,sometimes leg pain,pain when i urine.I want to mention i did a CT scan 4 days ago.It was quite normal.Now i dnt exactly know what i need to do?What my diseases exactly is?what is the treatment i need to take?If it is gonorrhea then why it is not gone after taking such type of vast medication.Plz help me.I will really be helpful and it will really really help me.Tnx.
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Heya Shezan. Your problem is a touch more complicated than one can address on the net. You need to be seen by a medical specialist, a psychiatrist & a dermatologist in conjunction. Any headache that lasts this long cannot be & should not be taken so lightly. I am happy to note your CT scan was normal; perhaps an MRI was more in order but you may want to first visit a psychiatrist/neurologist. My take on it is that your gonorrhea problem is long gone but the venereophobia persists & can explain all your symptoms but do please meet up with a neurologist/psychiatrist first. Regds & godspeed Dr Praveen Rodrigues Dermatologist & Venereologist, Bangalore
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor